# SDR DL72L951735

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Cracked
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, 1 INCH CRACK ON NR 3 FOREFLAP ABOVE NR 6 FLAPTRACK CARRIAGE.  REPAIRED AS PER SRM 57-50-4.
